# SDR CALA2025021100341

- Difficulty date: February 2, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,237 hours, 25,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N8730
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVE TEAM FOUND DAMAGE BELOW L4 DOOR. DAMAGE FOUND APPROXIMATELY 8.5X6.75 INCHES. UPDATING WITH DAMAGE IS AT APPROX. STA. 1650 LH SIDE  BETWEEN S19 & S20. PERFORMED STEPS 1 & 2 OF AVO14096.  RII INSP C/W OF AVO 14096 REV A STEP 6 - INSURANCE CUT. PERFORMED STEPS 3 & 4 OF AVO14096. AVO 14096 ATTACHED AVO 14096 LAST PAGE (6) ADDED Q/C 894 AVO 14096 REV A ( PART 1 ) ATTACHED.  AVO 14096 REV A (PART 2) ATTACHED. Q/C 894 RII VISUAL & NDT INSP C/W PER AVO 14096 REV A STEPS 1-5 & 757 PERFORMED STEP 6 OF AVO14096 REV A. PIC ADDED OF NEW DAMAGE CUT OUT. RII INSP C/W PER AVO 14096 REV A STEP 7 - INTERNAL VISUAL INSP- NDT PT 6 51-00-19. NO ADDITIONAL DISCREPANCIES FOUND.  STEP 8 HFEC INTERNAL UNDERLYING STRUCTURE INSP - STEP 9 HFEC OPEN HOLE INSP  NO FURTHER DISCREPANCIES NOTED.  PERFORMED STEP 10 OF AVO14096 REV A, VERIFIED DAMAGE LOCATION AND SUPERIMPOSED ON ON INSTALLATION DRAWING. PERFORMED REVISION C, STEP 18, HFEC INSPECTION PER BOEING 757 NDT PART 6, 51-00-19, AT THE CHEM-MIL RADIUS FROM THE INTERIOR SIDE 3 INCHES FORWARD AND AFT OF THE SKIN TRIM-OUT. NO CRACKS FOUND. QC121349. VERIFY REPAIR DOUBLER -1 AND REPAIR FILLER -2 AS 2024T3 .0125 PO PREVIOUSLY COMPLIED WITH STEP 19, REV C, REF REV B STEP 9, HFEC 3845043 PER AVO14096 REV 3 PAGE 11 FIG 7. INSPECT OF FASTENER HOLES. AVO 14096 REV C PT 1 ATTACHED AVO 14096 REV C PT 2 ATTACHED AVO 14096 REV C PT 3 ATTACHED. PER AVO 140
